English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Deformations of polarized automorphic Galois representations and adjoint Selmer groups

MPS-Authors
/persons/resource/persons234857

Allen,  Patrick B.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Allen, P. B. (2016). Deformations of polarized automorphic Galois representations and adjoint Selmer groups. Duke Mathematical Journal, 165(13), 2407-2460. doi:10.1215/00127094-347742.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0E44-1
Abstract
There is no abstract available